I am an Assistant Professor at the University of Southern California. In Fall 2016 I will be on leave visiting the IAS.

From 2012-2016 I was first a Szegö Assistant Professor and then an NSF postdoctoral fellow at Stanford University. I completed my Ph.D. in 2012 at MIT (including two years on exchange at U.C. Berkeley), working with Denis Auroux.

More details can be found in my CV (last updated 8/2016).


I'm interested in symplectic topology. Much of my recent work concerns structural aspects of Fukaya categories and Floer theory, using methods of homological algebra and non-commutative geometry, with applications to mirror symmetry and string topology.


Automatically generating Fukaya categories and computing quantum cohomology, available at arXiv:1605.07702.

(with Y. Eliashberg and O. Lazarev) Flexible Lagrangians, available at arXiv:1510.01287.

(with M. Abouzaid) Generating Fukaya categories of Landau-Ginzburg models, in preparation.

(with M. Abouzaid) Exact triangles from Fukaya categories of LG models, in preparation.

(with R. Cohen) Calabi-Yau categories, the Floer theory of a cotangent bundle, and the string topology of the base, in preparation.

(with T. Perutz and N. Sheridan) Mirror symmetry: from categories to curve counts, available at arXiv:1510.03839.

(with T. Perutz and N. Sheridan) The cyclic open-closed map and non-commutative Hodge structures, in preparation.

Cyclic homology, S^1-equivariant Floer cohomology, and Calabi-Yau structures, to appear.

(The second of two papers that subsumes my thesis) Symplectic cohomology from Hochschild (co)homology, (essentially complete) draft available at here.

(The first of two papers that subsumes my thesis) Symplectic integral transforms from open-closed string maps, (essentially complete) draft available here.

(with M. Maydanskiy) Legendrian Surgery Formulae and P. Seidel's Conjecture, appendix to Bourgeois, Ekholm, and Eliashberg's Effect of Legendrian Surgery, available at arXiv:0911.0026, published in Geometry and Topology 16 (2012), no. 1, 301-389.

(My thesis, essentially subsumed by two papers above) Symplectic cohomology and duality for the wrapped Fukaya category, available at arXiv:1304.7312. A slightly more up to date version is available here.